Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
Online ISSN 1552-4485; Print ISSN 0033-569X

A phase analysis of transonic solutions for the hydrodynamic semiconductor model

Author: Massimiliano D. Rosini
Journal: Quart. Appl. Math. 63 (2005), 251-268
MSC (2000): Primary 82D37; Secondary 35B40, 35L67
Published electronically: February 23, 2005
MathSciNet review: 2150772
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we present a phase plane analysis of transonic solutions of the steady state one-dimensional unipolar hydrodynamic model for semiconductors, taking also into consider shocks.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 82D37, 35B40, 35L67

Retrieve articles in all journals with MSC (2000): 82D37, 35B40, 35L67

Additional Information

Massimiliano D. Rosini
Affiliation: Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Università di Napoli “Federico II”, Complesso Monte S. Angelo, Via Cintia, 80126 Napoli-Italy
Address at time of publication: Dipartimento di Matematica Pura ed Applicata, Università di L’Aquila, Via Vetoio, 67100 L’Aquila-Italy

PII: S 0033-569X(05)00942-1
Keywords: Transonic shock waves, stability, hydrodynamic models, semiconductors
Received by editor(s): April 1, 2003
Published electronically: February 23, 2005
Article copyright: © Copyright 2005 Brown University

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
AMS Website